# SDR DHL200180254C

- Difficulty date: November 26, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT FLOOR TRACK WORN STA 260-190.  REMOVED FASTNERS AND TRACK PER SRM 51-3-0.  PREFORMED ANTI CORROSIVE TREATMENT AND PRIMED PER SRM 51-1-8B.  INSTALLED NEW TRACK PER SRM 51-3-0. PRIMED TRACK PER SRM 51-1-8B.
